Doctor insights on:
Too Much Thyroid Medication Abdominal Weight Gain
Hashimoto thyroidism, HGH bld pressure vitamin d sufficient, excess weight gain, feel tired all the time, would amphetamine boost my energy?
Yes, but: It would be potentially dangerous and possibly illegal depending upon the source of the amphetamines. Why put something in your body that is harmful and can potentially kill you? Also get off the armour thyroid, which is ground up pig tissue and have your doctor put you on brand name T4 replacement, which is better and safer. ...Read more
I have chrons also on Lansaprozol. Is this due to sudden weight gain, a very distended hard abdomen? Is this a side effect from the drug? Try Nexium?
8yr/o 79pds 49in gained 24pds in 16months Her thyroid is ok so what else can cause this much weight gain? What other test can be done
Diet and exercise: Hi. Children need daily physical activity and a healthy, portion-appropriate diet throughout childhood and throughout life. I'm not saying not to test for any relevant medical condition, but don't rule out lifestyle as the cause either, as it is probably the most likely. Good luck and live healthily! ...Read more
Muscle pain in legs, weight gain, abdominal pain, dehydration, and can't sleep? I'm Vegan and excercise one hour a day.
Many reasons perhaps: Your symptoms could be due to a variety of causes; I suspect the pain in your legs is directly related to your "dehydration." Your problems could indicate a thyroid problem (weight gain, pain in muscles) Without a face to face encounter . it would be hard to determine your problem. See your friendly doctor and explain your symptoms and go from there. Happy healing. ...Read moreSee 1 more doctor answer
Unexplained weight gain, unusual bloating in abdominal region, oncoming acne and fatigue. What are most common explanations? Not pregnant and not the pill
Maybe not related?: First distinguish fluid weight (like edema, ascites, "third spacing") from tissue weight (e.g. Bodybuilding, reparative, tumors, adipose). There are lots of metabolic reasons to rule out (organ disease like heart, liver, kidneys), insufficiency (thyroid, adrenal, kidney), more. Often high calorie (but low volume) foods ; drink may add up quickly (3000-3500 extra calories per pound gained). ...Read more
I am having sudden large amount of weight gain, i am taking the same meds for years, tested thyroid not an issue, what could be the cause, eating same as usual, the wieght is evenly around my body?
Activity?: Is your activity different? Which medications are you on? Hormones can define tell cause a cage in weigjt, and not just thyroid but also cortisol and others. I would get a complete physical, ask your doctor about testing other hormones, and consider a visit to nutrionist for complete review of diet and energy expenditure. ...Read moreSee 1 more doctor answer
Out of balance?: Have you picked up a new habit - or even a new traffic pattern that takes you by a coffee shop regularly? A scone can be almost 500 calories - enough to make you gain a pound a week (52 in a year)! are you taking a new medication? There are several that contribute to weight gain. Are you simply less active than normal? Are you depressed? Talk to your doctor; you'll figure it out! good luck. Lg. ...Read more
What could be the cause of sudden weight gain (10-12lbs) without change in diet and have been lean throughout adult life. Women in family has history of thyroid disease.?
You answered: You give yourself an answer. Thyroid disease can be one thing. This sudden weight gain requires evaluation. It is probably sudden fluid retention and this can relate to possible medical conditions that can be treated. I would recommend seeing your primary care doctor. ...Read moreSee 1 more doctor answer
Thyroid disease: Yes, it is possible.Get a more detailed answer ›
- Talk to a doctor live online for free
- Effects of taking too much thyroid medication
- Can too much synthroid cause weight gain?
- Can too much weight gain lead to more frequent headaches?
- Ask a doctor a question free online
- Can drinking too much water ever be a bad thing or cause weight gain?
- Is a rash a sign of too much thyroid medication?
- Why does thyroid medication make you gain weight?
- Symptoms of too much thyroid medication
- Talk to a pharmacologist online for free